Nonlinear Mixed Variational-Like Inequality with Respect to Weakly Relaxed \(\eta -\alpha \) Monotone Mapping in Banach Spaces

Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 143)

Abstract

In this paper, we have studied Nonlinear Mixed Variational-like inequality with respect to weakly relaxed \(\eta -\alpha \) monotone mapping, involving a nonlinear bifunction, in Banach space. Significance of weakly relaxed \(\eta -\alpha \) monotonicity is illustrated through an example. Existence of the solution to the problem is established using KKM (Knaster, Kuratowski and Mazurkiewicz) technique. Also we have proposed an iterative algorithm using auxiliary principle technique, which involves formulation of an auxiliary minimizing problem and then characterizing it by an auxiliary variational inequality problem. Solvability of the auxiliary variational inequality problem is established. Finally convergence of the iterates to the exact solution is proved.

Keywords

Weakly relaxed \(\eta -\alpha \) monotone mapping KKM technique Auxiliary principle technique Iterative algorithm 

Notes

Acknowledgments

The first author wishes to thank DST-INSPIRE (Code No. IF110762) for the grant of research fellowship and to IIT Bhubaneswar for providing the research facilities.

References

  1. 1.
    Bai, M.R., Zhou, S.Z., Ni, G.Y.: Variational-like inequalities with relaxed pseudomonotone mappings in banach spaces. Appl. Math. Lett. 19(6), 547–554 (2006)CrossRefMathSciNetMATHGoogle Scholar
  2. 2.
    Chen, Y.Q.: On the semi-monotone operator theory and applications. J. Math. Anal. Appl. 231(1), 177–192 (1999)CrossRefMathSciNetMATHGoogle Scholar
  3. 3.
    Ding, X., Tan, K.: A minimax inequality with applications to existence of equilibrium point and fixed point theorems. Colloq. Math. 63, 233–247 (1992)MathSciNetMATHGoogle Scholar
  4. 4.
    Ding, X.P.: General algorithm for nonlinear variational-like inequalities in reflexive banach spaces. Indian J. Pure Appl. Math. 29(2), (1998)Google Scholar
  5. 5.
    Fan, K.: Some properties of convex sets related to fixed point theorems. Math. Ann. 266(4), 519–537 (1984)CrossRefMathSciNetMATHGoogle Scholar
  6. 6.
    Fang, Y., Huang, N.: Variational-like inequalities with generalized monotone mappings in banach spaces. J. Optim. Theory Appl. 118(2), 327–338 (2003)CrossRefMathSciNetMATHGoogle Scholar
  7. 7.
    Huang, N.J.: On the generalized implicit quasivariational inequalities. J. Math. Anal. Appl. 216(1), 197–210 (1997)Google Scholar
  8. 8.
    Huang, N.J., Deng, C.X.: Auxiliary principle and iterative algorithms for generalized set-valued strongly nonlinear mixed variational-like inequalities. J. Math. Anal. Appl. 256(2), 345–359 (2001)Google Scholar
  9. 9.
    Kutbi, M.A., Sintunavarat, W.: On the solution existence of variational-like inequalities problems for weakly relaxed monotone mapping. In: Abstract and Applied Analysis, vol. 2013. Hindawi Publishing Corporation (2013)Google Scholar
  10. 10.
    Tian, G.: Generalized quasi-variational-like inequality problem. Math. Oper. Res. 18(3), 752–764 (1993)CrossRefMathSciNetMATHGoogle Scholar
  11. 11.
    Tremolieres, R., Lions, J.L., Glowinski, R.: Numerical analysis of variational inequalities. Elsevier (2011)Google Scholar
  12. 12.
    Yao, J.C.: The generalized quasi-variational inequality problem with applications. J. Math. Anal. Appl. 158(1), 139–160 (1991)CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Springer India 2015

Authors and Affiliations

  1. 1.IIT BhubaneswarOdishaIndia

Personalised recommendations